# SDR SWAA2015081442846

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 42,714 hours, 19,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW MT.
